# SDR FDEA200911294217

- Difficulty date: November 29, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N350024
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD T/E FLAP OTBD L/E SKIN AT WBL 561.0 FOUND WITH CHAFE MARK.  LT WING OTBD T/E FLAP OTBD L/E SKIN AT WBL 561 REPAIRED IAW EA F-5750-133443 (LT TRAILING FLAP CHAFING REPAIR).  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
